# SDR Q2SA20180114387

- Difficulty date: January 14, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 30,061 hours, 3,085 cycles
- Engine: Ge GE90115B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Wire
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SIDEWALL LIGHTS ON LEFT AND RIGHT SIDE OF MAIN CARGO DECK DO NOT ILLUMINATE.   AIRCRAFT GROUNDED.   SIGN OF BURN WITH CONNECTED WIRES DISCOLORED AND BURNED AS WELL ON RELAY K24051. RELAY K24051, TERMINAL MODULES TB400(5) &(6), AND ASSOCIATED WIRING REPLACED IAW SWPM 20-00-13, 20-15-46, SWPM 20-15-48, 20-15-21, WDM 24-51-41. OPS TEST OF MD LIGHTS, DRAIN HTR, SERVICE OUTLET C/OUT SATISF IAW AMM 33-35-00, 30-71-00, 25-29-00
